# SDR 98ZZZX938

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NG
- Make and model: Bolkms BK117A4
- Aircraft serial: 7083
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Condition: Failed
- Location: Spas
- Part time: 130 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPAS COMPUTER WILL NOT PASS COLLECTIVE TRANSDUCER TEST.  REMOVED AND REPLACED.
